Coulomb-oscillator duality in spaces of constant curvature

E. G. Kalnins, W. Miller, G. S. Pogosyan

Research output: Contribution to journalArticlepeer-review

49 Scopus citations


In this paper we construct generalizations to spheres of the well-known Levi-Civita, Kustaanheimo-Steifel, and Hurwitz regularizing transformations in Euclidean spaces of dimensions two, three, and five. The corresponding classical and quantum mechanical analogs of the Kepler-Coulomb problem on these spheres are discussed.

Original languageEnglish (US)
Pages (from-to)2629-2657
Number of pages29
JournalJournal of Mathematical Physics
Issue number5
StatePublished - May 2000
Externally publishedYes


Dive into the research topics of 'Coulomb-oscillator duality in spaces of constant curvature'. Together they form a unique fingerprint.

Cite this